# SDR FDKA200711317

- Difficulty date: November 5, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 16,962 hours, 15,725 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Condition: Dirty
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6149 JFK (1113 PHX LCL) - SPOILER FAIL IN FLIGHT INTERMITTENTLY.  MX CLEANED SPOILER PROX SWITCHES, OPS CK GOOD.
